Các bài báo khoa học trong năm 2023.

  1. Pho, K. H. (2023). Zero-inflated probit Bernoulli model: a new model for binary data. Communications in Statistics-Simulation and Computation, 1-21. (ISI). DOI: https://doi.org/10.1080/03610918.2023.2219430
  2. Pho, K. H., & Truong, B. C. (2023). Pearson chi-squared and unweighted residual sum of square tests of fit for a probit model. Communications in Statistics-Simulation and Computation, 1-16. (ISI). DOI: https://doi.org/10.1080/03610918.2023.2202369
  3. Pho, K. H. (2023). Zero-inflated logit probit model: a novel model for binary data, Communications in Statistics - Theory and Methods, 1-20. (ISI). DOI: https://doi.org/10.1080/03610926.2023.2248325
  4. Le, T. N., Lee, S. M., Tran, P. L., & Li, C. S. (2023). Randomized Response Techniques: A Systematic Review from the Pioneering Work of Warner (1965) to the Present. Mathematics, 11(7), 1718.
  5. Lee, S. M., Tran, P. L., Le, T. N., & Li, C. S. (2023). Prediction of a sensitive feature under indirect questioning via Warner’s randomized response technique and latent class model. Mathematics, 11(2), 345.
  6. Adly, B. K. Le (2023) Sliding Mode Observer for Set-valued Lur’e Systems and Chattering Removing, Nonlinear Analysis: Hybrid Systems, Vol. 50, 101406. 
  7. B. K. Le, M. Théra (2023) On a new simple algorithm to compute the resolvents, Optimization Letters, 17, pages 1271–1277.
  8. Che-Ngoc, H., Nguyen-Trang, T., Huynh-Van, H., & Vo-Van, T. (2023). Improving Bayesian Classifier Using Vine Copula and Fuzzy Clustering Technique. Annals of Data Science, 1-24.
  9. Linh, N. L. T. N., & Diep, Q. B. (2023). Swarm and Evolutionary Algorithms in Image Compression by F-Transform. IEEE Access11, 25991-26003.
  10. Nguyen, L., & Holčapek, M. (2023). Towards Higher-Degree Fuzzy Projection. International Journal of Fuzzy Systems25(6), 2234-2249.
  11. Bohner, M., Nguyen, L., Schneider, B., & Truong, T. (2023). Inequalities for interval-valued Riemann diamond-alpha integrals. Journal of Inequalities and Applications2023(1), 86.
  12. Giau, L. T. N., & Toan, P. T. (2023). Almost strong finite type rings and Krull dimension of power series ring extensions from sequences. Journal of Algebra and Its Applications, 2450178.
  13. Tuan, N. H., Caraballo, T., & Thach, T. N. (2023). Continuity with respect to the Hurst parameter of solutions to stochastic evolution equations driven by H-valued fractional Brownian motion. Applied Mathematics Letters, 144, 108715. DOI: https://doi.org/10.1016/j.aml.2023.108715
  14. Tuan, N. H., Caraballo, T., & Thach, T. N. (2023). New results for stochastic fractional pseudo-parabolic equations with delays driven by fractional Brownian motion. Stochastic Processes and their Applications, 161, 24-67. DOI: https://doi.org/10.1016/j.spa.2023.03.012
  15. Tuan, N. H., Hai, N. M., Thach, T. N., & Can, N. H. (2023). On stochastic elliptic equations driven by Wiener process with non-local condition. Discrete and Continuous Dynamical Systems-S, 16(10), 2613-2635. DOI: https://doi.org/10.3934/dcdss.2022187
  16. Tuan, N. H., Caraballo, T., & Thach, T. N. (2023). Stochastic fractional diffusion equations containing finite and infinite delays with multiplicative noise. Asymptotic Analysis, 133(1-2), 227-254. DOI: https://doi.org/10.3233/ASY-221811
  17. Minh-Phuong Tran, Thanh-Nhan Nguyen and Phuoc-Nguyen Huynh, (2023), Calderón-Zygmund-type estimates for singular quasilinear elliptic obstacle problems with measure data, Studia Mathematica,  271, 287-319, doi.
  18. Thanh-Nhan Nguyen, Minh-Phuong Tran, N.-T.-N. Tran (2023), Regularity estimates for stationary Stokes problem in some generalized function spaces, Zeitschrift für Angewandte Mathematik und Physik, 74(13), doi.
  19. Minh-Phuong Tran and Thanh-Nhan Nguyen, (2023), Gradient estimates via Riesz potentials and fractional maximal operators for quasilinear elliptic equations with applications, Nonlinear Analysis: Real World Applications, 69, 103750, doi.
  20. Wang, R., Can, N. H., Nguyen, A. T., & Tuan, N. H. (2023). Local and global existence of solutions to a time-fractional wave equation with an exponential growth. Communications in Nonlinear Science and Numerical Simulation, 118, 107050.
  21. Binh, H. D., Can, N. H., & Tien, N. V. (2023). Global existence for nonlinear diffusion with the conformable operator using Banach fixed point theorem. Filomat, 37(21), 7115-7130.
  22. Tuan, N. H., Nguyen, A. T., & Can, N. H. (2023). Existence and continuity results for Kirchhoff parabolic equation with Caputo–Fabrizio operator. Chaos, Solitons & Fractals, 167, 113028.
  23. Wang, R., Van Dai, H., Anh Tuan, N., & Can, N. H. (2023). Well-posedness and regularization for nonlocal diffusion equation with Riemann–Liouville derivative. Fractals, 31(10), 2340193.
  24. Thuy, L. T. H., & Phuong, C. X. (2023). Deconvolution problem of cumulative distribution function with eteroscedastic errors. Journal of the Korean Statistical Society, 52(2), 330 – 360. DOI: https://doi.org/10.1007/s42952-023-00203-w
  25. Trang, B. T., & Phuong, C. X. (2023). Strong consistency of a deconvolution estimator of cumulative distribution function. Statistics, Optimization and Information Computing,11(4), 922 – 935. DOI: https://doi.org/10.19139/soic-2310-5070-1732
  26. Thuy, L. T. H., & Phuong, C. X. (2023). Density deconvolution with associated stationary data. Applications of Mathematics, 68(5), 685 – 708. DOI: 10.21136/AM.2023.0135-22
  27. Trang, B. T., Thuy, L. T. H., & Phuong, C. X. (2023). Nonparametric deconvolution of cumulative distribution function from repeated observations with unknown noise distribution. Communications in Statistics – Theory and Methods, 1 – 32 (First Online). DOI: https://doi.org/10.1080/03610926.2023.2298896
  28. Khanh, P. Q. & Tung, L. T. (2023). On optimality conditions  and duality for multiobjective optimization with equilibrium constraints. Positivity, Vol. 27, no. 4, article 49.
Phòng C007 - Số 19 Nguyễn Hữu Thọ, Phường Tân Phong, Quận 7, TP. Hồ Chí Minh, Việt Nam.
Phone: (84-028) 37755061